SciELO - Scientific Electronic Library Online

 
vol.32 número3On the univalence of certain integral transform índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SWARTZ, Charles. Uniform Convergence in B-Duals. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.3, pp.289-303. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000300008.

Let E be a vector valued sequence space with â-dual Åâã. We consider sufficient conditions on E for the series in a pointwise bounded subset of Åâã to be uniformly convergent over certain subsets of E. The conditions involve gliding hump assumptions on the multiplier space E. Applications to matrix mappings between vector valued sequence spaces are given.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons